# SDR CALA2025112811536

- Difficulty date: November 28, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 52,142 hours, 18,617 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Worn
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR AFTER START OF ENG 2. PASSENGERS REPORT DIFFICUTY T O BREATH AND SORE THROAT FOUND BOTH WATER EXTRACTOR FLEX HOSES LEAKING AND ONE CLAMP WORN AND LOOSE. REMOVED AND REPLACED BOTH HOSES AND ASSOCIATED CLAMPS IAW AMM 21-51-14. INITIAL RUN SMELL WAS DETECTED WHEN SWITCHING BLEED FROM APU TO E2. AFTER MANY SWITCHES OVER, SEVERAL ENGINES STARTS AND EXTENDED ENGINE RUN, SMELL DISSIPATED. REMOVE AND REPLACED RECIRCULATION A/C FILTERS IAW 21-25-01.
